Obagi Blue Peel to Refresh my Look - Adverse Effects
I had the blue peel just to refresh my look.......
- 22 Sep 2009
I had the blue peel just to refresh my look.....and have been very disappointed.
The swelling and peeling was terrible and the procedure was tremendously painful (to say the least) The doctor gave me steroids to help with the swelling and redness on the top part of my cheeks. I have been left with red patches which often have a burning sensation. As well, the skin appears to have lost it's elasticity in the same area, creating a baggy look.......for this I paid well and would never, ever do it again or recommend it. Every time I look in the mirror I get annoyed.....how does this happen?After the Obagi blue peel, the skin on the top part of my cheeks became red and burns as well as the skin appears to have lost any elasticity that it had creating a bag look. Why would this happen?
My doctor was putting on the second application before they realized that they forgot to put the chemicals into the mixture! They realized this when they kept asking how I felt and I kept responding "fine"......once the chemicals were eventually put in that response certainly changed. So painful!!!